# SDR CALA2025021400351

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 05963062700000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE PYLON FWD END OF CORE FIRE SEAL RETAINER CRACKED I/B AND O/B SIDE  REMOVED AND REPLACED DISCREPANT I/B AND O/B FIRE SEAL RETAINER A T R/H ENGINE PYLON FWD END OF CORE IAW A320 SRM. SFR NO. 1038395
